# SDR ASAA1178784

- Difficulty date: December 19, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,714 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A52409
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BRACKET BROKEN AT LBL 1 BS 540.  REPAIRED SUPPORT IAW B737 700 SRM 51 70 11.
